If you need an accessible version of this item please contact JSTOR User Support

Obituary: Margaret Hayman

Douglas Quadling
The Mathematical Gazette
Vol. 79, No. 484 (Mar., 1995), p. 127
Published by: Mathematical Association
Stable URL: http://www.jstor.org/stable/3620019
Page Count: 1
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
127
    127